MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC EXTREMITY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC EXTREMITY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10552
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 02/23/2022 reporting contaminant inside lid of specimen container.The issue was found before patient entered the room.A supplier corrective action request (scar) was issued to the specimen container supplier medegen medical products llc.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Contaminant inside lid of specimen container.Found before patient entered the room.
 
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the specimen container supplier medegen medical products llc.The specimen container was returned to deroyal for evaluation.The root cause is unknown or inconclusive as the contaminant could not be identified by medegen medical products.Medegen medical products determined a potential cause of the contaminant dislodged from an undetermined location and entered the edge of the lid during the manufacturing process.No corrective actions have taken place by medegen medical products due to the root cause of the contaminant is unknown and inconclusive.An inventory check of the specimen container was made by deroyal, a total of 32 of the 979124 specimen container was inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC EXTREMITY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key13660013
Report Number3005011024-2022-00013
Device Sequence Number1943535
Product Code LRO
UDI-Device Identifier00749756363549
UDI-Public0749756363549
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10552
Device Lot Number55723370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown